Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Characteristic varieties of quasi-projective manifolds and orbifolds

Enrique Artal Bartolo, José Ignacio Cogolludo-Agustín and Daniel Matei

Geometry & Topology 17 (2013) 273–309
Bibliography
1 D Arapura, Geometry of cohomology support loci for local systems, I, J. Algebraic Geom. 6 (1997) 563 MR1487227
2 E Artal Bartolo, J Carmona Ruber, J I Cogolludo-Agustín, Essential coordinate components of characteristic varieties, Math. Proc. Cambridge Philos. Soc. 136 (2004) 287 MR2040575
3 E Artal Bartolo, J I Cogolludo-Agustín, On the connection between fundamental groups and pencils with multiple fibers, J. Singul. 2 (2010) 1 MR2763015
4 E Artal Bartolo, J I Cogolludo-Agustín, A Libgober, Depth of cohomology support loci for quasi-projective varieties via orbifold pencils arXiv:1203.2663v1
5 E Artal Bartolo, J I Cogolludo-Agustín, D Matei, Quasi-projectivity, Artin–Tits groups, and pencil maps, from: "Topology of algebraic varieties and singularities" (editors J I Cogolludo-Agustín, E Hironaka), Contemp. Math. 538, Amer. Math. Soc. (2011) 113 MR2777818
6 G Barthel, F Hirzebruch, T Höfer, Geradenkonfigurationen und Algebraische Flächen, 4, Friedr. Vieweg & Sohn (1987) MR912097
7 I Bauer, Irrational pencils on non-compact algebraic manifolds, Internat. J. Math. 8 (1997) 441 MR1460895
8 A Beauville, Annulation du H1 pour les fibrés en droites plats, from: "Complex algebraic varieties" (editors K Hulek, T Peternell, M Schneider, F O Schreyer), Lecture Notes in Math. 1507, Springer (1992) 1 MR1178716
9 R Bieri, W D Neumann, R Strebel, A geometric invariant of discrete groups, Invent. Math. 90 (1987) 451 MR914846
10 F Bruhat, J Tits, Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. (1972) 5 MR0327923
11 N Budur, Unitary local systems, multiplier ideals, and polynomial periodicity of Hodge numbers, Adv. Math. 221 (2009) 217 MR2509325
12 F Campana, Ensembles de Green–Lazarsfeld et quotients résolubles des groupes de Kähler, J. Algebraic Geom. 10 (2001) 599 MR1838973
13 F Campana, Orbifoldes géométriques spéciales et classification biméromorphe des variétés kählériennes compactes, J. Inst. Math. Jussieu 10 (2011) 809 MR2831280
14 F Campana, Quotients résolubles ou nilpotents des groupes de Kähler orbifoldes, Manuscripta Math. 135 (2011) 117 MR2783390
15 F Campana, Special orbifolds and birational classification: a survey, from: "Classification of algebraic varieties" (editors C Faber, G van der Geer, E Looijenga), EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich (2011) 123 MR2779470
16 F Catanese, Moduli and classification of irregular Kaehler manifolds (and algebraic varieties) with Albanese general type fibrations, Invent. Math. 104 (1991) 263 MR1098610
17 F Catanese, J Keum, K Oguiso, Some remarks on the universal cover of an open K3 surface, Math. Ann. 325 (2003) 279 MR1962049
18 J I Cogolludo-Agustín, Topological invariants of the complement to arrangements of rational plane curves, Mem. Amer. Math. Soc. 159 (2002) MR1921584
19 J I Cogolludo-Agustín, A Libgober, Mordell–Weil groups of elliptic threefolds and the Alexander module of plane curves, to appear in Crelle’s Journal arXiv:1008.2018
20 D C Cohen, Triples of arrangements and local systems, Proc. Amer. Math. Soc. 130 (2002) 3025 MR1908926
21 D C Cohen, G Denham, A I Suciu, Torsion in Milnor fiber homology, Algebr. Geom. Topol. 3 (2003) 511 MR1997327
22 K Corlette, C Simpson, On the classification of rank-two representations of quasiprojective fundamental groups, Compos. Math. 144 (2008) 1271 MR2457528
23 P Deligne, Équations différentielles à points singuliers réguliers, 163, Springer (1970) MR0417174
24 T Delzant, Trees, valuations and the Green–Lazarsfeld set, Geom. Funct. Anal. 18 (2008) 1236 MR2465689
25 A Dimca, Characteristic varieties and constructible sheaves, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl. 18 (2007) 365 MR2349994
26 A Dimca, On the irreducible components of characteristic varieties, An. Ştiinţ. Univ. “Ovidius” Constanţa Ser. Mat. 15 (2007) 67 MR2396745
27 A Dimca, On admissible rank one local systems, J. Algebra 321 (2009) 3145 MR2510044
28 A Dimca, L Maxim, Multivariable Alexander invariants of hypersurface complements, Trans. Amer. Math. Soc. 359 (2007) 3505 MR2299465
29 A Dimca, Ş Papadima, A I Suciu, Alexander polynomials: essential variables and multiplicities, Int. Math. Res. Not. 2008 (2008) 36 MR2416998
30 A Dimca, Ş Papadima, A I Suciu, Topology and geometry of cohomology jump loci, Duke Math. J. 148 (2009) 405 MR2527322
31 R H Fox, Free differential calculus, V : the Alexander matrices re-examined, Ann. of Math. 71 (1960) 408 MR0111781
32 M Green, R Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987) 389 MR910207
33 H A Hamm, Lefschetz theorems for singular varieties, from: "Singularities, Part 1" (editor P Orlik), Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 547 MR713091
34 E Hironaka, Alexander stratifications of character varieties, Ann. Inst. Fourier (Grenoble) 47 (1997) 555 MR1450425
35 G Levitt, R-trees and the Bieri–Neumann–Strebel invariant, Publ. Mat. 38 (1994) 195 MR1291961
36 A Libgober, Characteristic varieties of algebraic curves, from: "Applications of algebraic geometry to coding theory, physics and computation" (editors C Ciliberto, F Hirzebruch, R Miranda, M Teicher), NATO Sci. Ser. II Math. Phys. Chem. 36, Kluwer Acad. Publ. (2001) 215 MR1866902
37 A Libgober, Non vanishing loci of Hodge numbers of local systems, Manuscripta Math. 128 (2009) 1 MR2470184
38 M V Nori, Zariski’s conjecture and related problems, Ann. Sci. École Norm. Sup. 16 (1983) 305 MR732347
39 F Serrano, Multiple fibres of a morphism, Comment. Math. Helv. 65 (1990) 287 MR1057245
40 C Simpson, Lefschetz theorems for the integral leaves of a holomorphic one-form, Compositio Math. 87 (1993) 99 MR1219454
41 C Simpson, Subspaces of moduli spaces of rank one local systems, Ann. Sci. École Norm. Sup. 26 (1993) 361 MR1222278
42 Y T Siu, Strong rigidity for Kähler manifolds and the construction of bounded holomorphic functions, from: "Discrete groups in geometry and analysis" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 124 MR900825
43 K Timmerscheidt, Mixed Hodge theory for unitary local systems, J. Reine Angew. Math. 379 (1987) 152 MR903638
44 O Zariski, The topological discriminant group of a Riemann surface of genus p, Amer. J. Math. 59 (1937) 335 MR1507244